Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

173 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Have burning sensation at penis tip and urge to urinate constantly. Any advice?

Answered by
Dr.
Dr. Das Arindam

General & Family Physician

Practicing since :2008

Answered : 1416 Questions

default
Posted on Mon, 7 Jan 2013 in Urinary and Bladder Problems
Question: I am 25 years old man and healthy. From last 4-5 days i started to have the urge to urinate constantly, about every 15-20 minutes i would have to get up to use the washroom, but when i attempted to urinate i couldnt. While peeing For first time normal flow and then after that almost nothing comes out. Also there is little burning sensation at top of my penis all the time. it's not painful but uncomfortable. Color of the urine is normal. i don't see any other symptom. Please advise.
doctor
Answered by Dr. Das Arindam 20 minutes later
Hello,
Thank you for posting a query.

The symptoms you told indicates most probably presence of urine examination.
2.     Consult with a general physician first with the report or send it to me. If there is presence of infection, you should take some broad spectrum antibiotic like ciprofloxacin. Along with it, you should take an antispasmodic agent to reduce pain, if any.
3.     Take plenty of water.
4.     If the report indicates absence of infection but your symptoms are persistent, then you should consult a nephrologist.

Hope this information suffices. Let me know, if you have any more query.

Regards.

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication

Recent questions on  Ciprofloxacin

doctor1 MD

i am cipro for a bladder infection....on about the last day i started to feel an odd head pressure from temple to temple...3.5 days after cipro i still had the inf. so am on cipro another 10 days...i still have this head pressure on and off all day....had a headache for 2 days while on the 2nd dose but my period started so not sure if that headache was from that because i get bad headaches every month while on my cycle...but i did have this headache and had nausea and vomiting from it.....i still have about 5 days left of cipr. I am concerned the cipro is causing my head pressure....i have told my dr. about it..she told me to get my eyes checked (because my vision gets funny with the head pressure) and she told me to take a decongestant (i don t have a cold or anything). I am concerned about intracranial hypertension that a freind mentioned to me.

doctor1 MD

Sex: Male Age:25
On july 28th 2011 I have unprotected sex (anal,viganal, oral) with a working girl. In a few days (3-4days) after having sex I started to feel irritation in urethra and pain in testicles on one side. I visited a doctor he got me tested for "HIV I & II" and "RPR / VDRL" the result came normal (test was done 15days after the exposure). Doctor also gave me Azithromycin 250mg twice daily for 5days. I started to feel better but a few days later similar symptoms started to grow and sharp shooting pain developed which would occur on and off, the pain was basically on the left testical and would shoot upwards on the left side. I visited a doc again he gave me 1g azithromycin single dose and ciprofloxacin (750mg twice for two days )on Aug 17th. Again the things became normal for me for a week and then the pain gradually started again on Aug 26th when i felt the pain was growing i took azithromycin 2g again and i took ciprofloxacin 750mg twice for 1day on aug 30th. and now that still feel mind pain, sometimes shooting i have started to take on sept 9th doxycycline 100mg twice for 7days. I would like to know what the problem could be?.. I also want to mention that there were never a discharge or warts

doctor1 MD

raised rash all over trunk initially then it started legs neck and head , went to Dr and was prescribed cipro and clindamycin along with a steroid pack. also taking anti seizure meds for epilepsy. could the combination of drugs be causing the rash to become worse instead of healing? This has been going on for one week.

doctor1 MD

I have been on 100 MG cap doseof Doxycycline Hyclate for a pid and tested for all stds and all has come back NEG.why is my heart beating funny and i get dizzy is it from the meds. and they also put me on Ciprofloxacin hcl 500 Mg for three days for a urinenary tract infection. is the meds making me feel this way?

doctor1 MD

Hello Doctor, My baby is 10 days old and having a white discharge from left eye and rashes of red patches with white in the middle on body. What could be the reason ?

doctor1 MD

Bottom eye lids swollen, tender to the touch and when I blink. Skin under eye is swollen and pinkish in color. When bottom eye lids are pulled away there is puss in lining of the lids. Began about six days ago, some crusting in eye lashes upon...

doctor1 MD

My husband, 85 yrs old, has experienced chills . The same problem as several times before when he had bladder infections. He takes 1 Ciprofloxacin every Wed and Sun as ordered by his urinary Dr. He also takes 1 Tamsulosin Hcl 0.4mg every day. His...